Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sufficient conditions in the problem of Lagrange without assumptions of normalcy


Author: Marston Morse
Journal: Trans. Amer. Math. Soc. 37 (1935), 147-160
MSC: Primary 49K05
DOI: https://doi.org/10.1090/S0002-9947-1935-1501780-9
MathSciNet review: 1501780
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05

Retrieve articles in all journals with MSC: 49K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501780-9
Article copyright: © Copyright 1935 American Mathematical Society